Hi everyone. I'm not new to this site but am to this forum. I've had classic heartburn for over 20 years and have been on antacids for as long. A few weeks ago I developed a burning just below my throat while on Prevacid which I've been on for a long time. Recently I decided to try to stop taking it and discovered I have no more heartburn just the acidy throat feeling which seems a bit worse now off PPIs. Has anyone ever experienced a dramatic change in symptoms like this? I'd like to keep off the PPIs as I've developed gastric fundic polyps from them but don't want to cause more problems. I also have an inlet patch but it seems weird that it would all of a sudden cause a burning below my throat. I still have this weird gurgling noise that travels up my esophagus and irritates just below my throat but PPIs don't seem to prevent that. It usually only comes about with stress or if I'm trying to burp which I can never do. I appreciate any insights into what might be going on. This shift in symptoms is just very strange.